Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 220, NWS San Francisco Bay Area, CA

March 21, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 21, 2011, 3:42 AM PDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2011, 3:42 AM PDT (10:42 UTC)
Expired
Mar 21, 2011, 3:00 PM PDT
In force
11 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WHUS76 KMTR 211042
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
342 AM PDT MON MAR 21 2011

PZZ545-211845-
/O.CAN.KMTR.SW.Y.0004.000000T0000Z-110321T1600Z/
/O.NEW.KMTR.SC.Y.0220.110321T1042Z-110321T2200Z/
/O.CON.KMTR.RB.Y.0013.000000T0000Z-110322T0100Z/
POINT REYES TO PIGEON POINT TO 10 NM-
342 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING.

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO
  SUBSIDE THIS EVENING.

* FIRST EBB: 2.7 KNOTS AT 5:13 AM MONDAY.

* SECOND EBB: 2.2 KNOTS AT 5:53 PM MONDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO SUBSIDE THIS
  AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ560-211845-
/O.CAN.KMTR.SW.Y.0004.000000T0000Z-110321T1600Z/
/O.NEW.KMTR.SC.Y.0220.110321T1042Z-110321T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
342 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-211845-
/O.CAN.KMTR.SW.Y.0004.000000T0000Z-110321T1600Z/
/O.NEW.KMTR.SC.Y.0220.110321T1042Z-110321T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
342 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-211845-
/O.CAN.KMTR.SW.Y.0004.000000T0000Z-110321T1600Z/
/O.NEW.KMTR.SC.Y.0220.110321T1042Z-110321T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
342 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-211845-
/O.CAN.KMTR.SW.Y.0004.000000T0000Z-110321T1600Z/
/O.NEW.KMTR.SC.Y.0220.110321T1042Z-110321T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
342 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-211845-
/O.CAN.KMTR.SW.Y.0004.000000T0000Z-110321T1600Z/
/O.NEW.KMTR.SC.Y.0220.110321T1042Z-110321T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
342 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO
  SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
889 
WHUS76 KMTR 211536
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
836 AM PDT MON MAR 21 2011

PZZ545-212345-
/O.CON.KMTR.RB.Y.0013.000000T0000Z-110322T0100Z/
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
836 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT
UNTIL 6 PM PDT THIS EVENING. 

* SEAS: COMBINED SEAS 10 TO 12 FEET AT 20 SECONDS.

* FIRST EBB: 2.2 KNOTS AT 5:53 PM MONDAY.

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WILL BEGIN TO SUBSIDE 
  THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ570-212200-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
836 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-212200-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
POINT ARENA TO POINT REYES TO 10 NM-
836 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-212200-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
836 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

* WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KNOTS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-212200-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
836 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-212200-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
836 AM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* SEAS: COMBINED SEAS 9 TO 11 FEET AT 11 SECONDS WILL BEGIN TO 
  SUBSIDE THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
372 
WHUS76 KMTR 212126
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
226 PM PDT MON MAR 21 2011

PZZ545-220530-
/O.EXT.KMTR.RB.Y.0013.000000T0000Z-110322T0600Z/
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
/O.NEW.KMTR.SC.Y.0221.110322T1800Z-110323T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 11 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 5 AM
PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN
EFFECT UNTIL 11 PM PDT THIS EVENING.  

* SEAS: ACROSS THE BAR COMBINED SEAS 10 TO 12 FEET AT 20 SECONDS
  WITH OCCASIONAL BREAKERS TO 18 FEET.

* FIRST EBB: 2.2 KNOTS AT 5:53 PM MONDAY. 

* SECOND EBB: 2.7 KNOTS AT 5:52 AM TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ570-220530-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
/O.NEW.KMTR.SC.Y.0221.110322T1800Z-110323T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 5 AM
PDT WEDNESDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TUESDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-220530-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
/O.NEW.KMTR.SC.Y.0221.110322T1800Z-110323T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 5 AM
PDT WEDNESDAY.

* WINDS:SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TUESDAY
  MORNING.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-220530-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
/O.NEW.KMTR.SC.Y.0221.110322T2100Z-110323T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT
WEDNESDAY.  

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-220530-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
/O.NEW.KMTR.SC.Y.0221.110322T2100Z-110323T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT
WEDNESDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-220530-
/O.CON.KMTR.SC.Y.0220.000000T0000Z-110321T2200Z/
/O.NEW.KMTR.SC.Y.0221.110322T2100Z-110323T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TUESDAY TO 5 AM PDT
WEDNESDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TUESDAY
  MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-220530-
/O.NEW.KMTR.SC.Y.0221.110323T0000Z-110323T1200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT
WEDNESDAY. 


* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-220530-
/O.NEW.KMTR.SC.Y.0221.110323T0300Z-110323T1200Z/
MONTEREY BAY-
226 PM PDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM TUESDAY TO 5 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM TUESDAY TO 5 AM PDT
WEDNESDAY. 


* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TUESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 10:30 PM PDT, 5 hours 12 minutes earlier.

Area forecast discussion, Mar 20, 10:30 PM PDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1030 PM PDT SUN MAR 20 2011

...WET AND STORMY WEEK AHEAD...

.DISCUSSION...AS OF 7:25 PM PDT SUNDAY...SHOWERS CONTINUE OVER THE
DISTRICT. THE 00Z OAK SOUNDING WAS QUITE UNSTABLE...WITH A CAPE OF
652 J AND A LI OF -3.4. RADAR IS INDC AN AREA OF HEAVIER SHOWERS
APPROACHING THE COAST...BUT NO LIGHTNING SO FAR FROM THIS BATCH OF
SHOWERS. SATL IMAGERY IS INDC A MID/UPPER LEVEL VORT OFF THE COAST
WHICH WILL CONTINUE TO ROTATE SHOWERS INTO THE DISTRICT.

SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE TONIGHT
AND ON MONDAY. THE NAM12 IS INDC THAT DECENT INSTABILITY WILL
CONTINUE RIGHT THROUGH MOST OF MONDAY WITH CAPE VALUES ABOVE 300 J
AND LI'S NEARING -2. THEREFORE...WITH ENOUGH BREAKS IN THE CLOUDS
MONDAY COULD BE AN ACTIVE DAY.

PREVIOUS EXTENDED...THE NEXT STRONG UPSTREAM SYSTEM WILL BEGIN TO
AFFECT THE DISTRICT TUESDAY NIGHT INTO WEDNESDAY. MEDIUM RANGE MODELS
ARE IN DISAGREEMENT ON THE TIMING OF THE SYSTEM...HOWEVER MODELS DO
INDC THE POSSIBILITY OF MODERATE TO HEAVY RAIN. SINCE THE GROUND IS
SATURATED THERE IS THE POSSIBILITY OF HYDRO ISSUES. WILL BE KEEPING A
CLOSE WATCH ON THIS. THE OTHER CONCERN WILL BE THE POSSIBILITY OF
STRONG GUSTY WINDS ALONG AND AHEAD OF THE FRONT. ONCE AGAIN...WITH
THE SATURATED GROUND THERE IS THE POSSIBILITY OF TREES AND POWER
LINES COMING DOWN WITH THIS SYSTEM.

MODELS ARE ALSO HINTING AT ANOTHER STRONG SYSTEM MOVING INTO THE
DISTRICT ON THURSDAY WITH THE POTENTIAL FOR MODERATE TO HEAVY RAIN
AND GUSTY WINDS. SHOWERS ARE POSSIBLE FRIDAY BEFORE YET ANOTHER
SYSTEM TAKES AIM AT THE DISTRICT OVER THE NEXT WEEKEND.

THE BOTTOM LINE FOR THE NEXT SEVEN DAYS IS THE POSSIBILITY OF
SIGNIFICANT RAIN AND WIND FOR THE DISTRICT.

&&

.AVIATION...AS OF 10:30 PM SUNDAY...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WITH SMALL HAIL TONIGHT DUE TO STEEPER INSTABILITY PER
MODEL FORECAST SOUNDINGS. OTHERWISE VFR IS FORECAST INTO MONDAY.
PRESSURE GRADIENTS ARE LIGHT TONIGHT AND MONDAY MORNING.

VICINITY OF KSFO...SCATTERED SHOWERS. WEST WINDS 10 KNOTS OR LESS
TONIGHT BUT MAY PICK UP TO 20 KNOTS MONDAY AFTERNOON.

KSFO BRIDGE APPROACH...SCATTERED SHOWERS.

MONTEREY BAY AREA TERMINALS...SCATTERED SHOWERS. ISOLATED
THUNDERSTORMS ARE POSSIBLE.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
       .TNGT...SCA...ALL COASTAL WATERS AND MONTEREY BAY.
               SCA...ROUGH BAR CONDITIONS.

&&

PUBLIC FORECAST: MHS
AVIATION/MARINE: CANEPA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 8:03 AM PDTHigh Surf AdvisoryMTRMarin, Monterey, San Mateo, Santa Cruz, Sonoma22 hr
Mar 21, 2:26 PM PDTSmall Craft AdvisoryMTR43 hr

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.